MathSciNet Relay Station
MathSciNet bibliographic data
MR2437006 (2009i:90081) 90C05 (68W40)
Gärtner, B.; Matoušek, J.; Rüst, L.; Škovroň, P. Violator spaces: structure and algorithms. Discrete Appl. Math. 156 (2008), no. 11, 2124–2141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement